| Catalog Number |
AI-07165 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that during incoming inspection/inventory review that the packaging was found to be incorrect.The customer noted that the packaging on the thermodilution balloon catheter had a red packaging vs.Blue packaging.The label and the catheter were correct but the pouch was incorrect.There was no reported patient involvement or consequence.
Additional Manufacturer Narrative
Qn# (b)(4).Teleflex received the device for investigation and confirmed the reported complaint.Upon return, a berman angiographic balloon catheter packaging pouch was noted with a thermodilution balloon catheter label.The device inside the pouch was confirmed to be a thermodilution balloon catheter.The reported complaint is isolated.A non-conformance has been initiated to further investigate the issue.
Event or Problem Description